# SDR IPXA2016121311722

- Difficulty date: December 13, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 17,668 hours, 10,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER L1 DOOR INOPERATIVE.  R & R 69WL 107VU RELAY IAW ESPM 20-46-50. OPS CHECKED GOOD.
